Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

High blood sugar, cholesterol, LDL. On cetapin, Galvus, D-rise, rozavel. Are they right?

Hi I am 35 yr old. My Blood sugar level is 248 an dHDL is 26 and LDL is 170 and Cholesterol is 257 i am taking the following medicine from last 4 days pls let me know is this the right medication i am taking . CETAPIN p -15mg (2 times/day) GALVUS 50 mg ( 2 times/day) D-rise 2000IU (1/Day) ROzavel-F (1/day night) Thanks Satyan
Asked On : Sat, 30 Jun 2012
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The sugar and cholesterol values are quite high
The medicines are appropriate, but the dose may have to be titrated.
You also need life style changes like diet, exercise and so on...
Sugar must be tested after a week / cholesterol after 6 weeks...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 26 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Thanks for using Healthcaremagic,
You are having Diabetes type II, Dyslipidemia, you should understand these are lifestyle diseases and you need to take care of diet depending on your weight and level of exercise (Physical activity).
These you have started just 4 days ago, please recheck after 2 -3 week Fasting blood sugar, postprandial blood sugar and Lipid profile and HbA1c level.
You have to get your medical check up periodically, and dose may need to be increased or changed accordingly.
You are taking Rozavel F but you have not mentioned Triglyceride level if it is not very high plain Rosuvastatin is good enough.
Vitamin D supplementation is all right you can also consider B12 supplementation.
Please have faith in your treating Physician, and if you take alcohol or smoke please stop both immediately.
Take care.
Good luck
Dr. Akhilesh Dubey M.D.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor